教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:The simultaneous confidence intervals for all distances from the extreme populations for two-parameter exponential populations based on the multiply type II censored samples
學年
學期
出版(發表)日期2011/01/01
作品名稱The simultaneous confidence intervals for all distances from the extreme populations for two-parameter exponential populations based on the multiply type II censored samples
作品名稱(其他語言)
著者Wu, Shu-Fei; Yu, Yuh-Ru
單位淡江大學統計學系
出版者Abingdon: Taylor & Francis Ltd.
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 81(2), pp.137-165
摘要Among k independent two-parameter exponential distributions which have the common scale parameter, the lower extreme population (LEP) is the one with the smallest location parameter and the upper extreme population (UEP) is the one with the largest location parameter. Given a multiply type II censored sample from each of these k independent two-parameter exponential distributions, 14 estimators for the unknown location parameters and the common unknown scale parameter are considered. Fourteen simultaneous confidence intervals (SCIs) for all distances from the extreme populations (UEP and LEP) and from the UEP from these k independent exponential distributions under the multiply type II censoring are proposed. The critical values are obtained by the Monte Carlo method. The optimal SCIs among 14 methods are identified based on the criteria of minimum confidence length for various censoring schemes. The subset selection procedures of extreme populations are also proposed and two numerical examples are given for illustration.
關鍵字extreme populations; multiply type II censoring; simultaneous confidence intervals; subset selection; two-parameter exponential distribution
語言英文(美國)
ISSN1563-5163;0094-9655
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式電子版;紙本
相關連結
SDGs
  • 優質教育,產業創新與基礎設施
Google+ 推薦功能,讓全世界都能看到您的推薦!